Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 126, NWS Austin/San Antonio, TX

May 23, 20174 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 23, 2017, 5:19 PM CDT for 4 counties in Texas. It was in force for 41 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2017, 5:19 PM CDT (22:19 UTC)
Expired
May 23, 2017, 6:00 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:31 PM CDTHAIL 12 W Elgin, TXQUARTER SIZE HAIL REPORTED ALONG HIGHWAY 290 JUST WEST OF ELGIN. TIME ESTIMATED FROM RADAR.
May 23, 5:32 PM CDTTSTM WND DMGElgin, TXSMALL TREE LIMBS DOWN IN ELGIN.
May 23, 5:34 PM CDTTSTM WND DMG2 E Elgin, TXBASTROP COUNTY EM REPORTS WIDESPREAD WIND DAMAGE IN AND AROUND ELGIN. REPORTS OF BOTH POWER LINES AND TREES DOWNED ACROSS THE AREA.
May 23, 5:39 PM CDTHAIL 1.755 Ese Elgin, TXGOLF BALL SIZED HAIL EAST OF ELGIN.
May 23, 5:49 PM CDTHAIL 1.25Paige, TXHAIL SLIGHTLY LARGER THAN QUARTERS IN PAIGE. TIME ESTIMATED FROM RADAR.
May 23, 5:50 PM CDTHAIL 1.25Paige, TXRECEIVED PHOTOS OF HAIL UP TO THE SIZE OF HALF DOLLARS ACCUMULATED ON THE GROUND IN PAIGE. ALSO RECEIVED PHOTOS OF EXTENSIVE DAMAGE TO THE SIDING OF A HOUSE FROM WIND-DRIVEN HAIL.
May 23, 6:00 PM CDTTSTM WND GST 75Giddings, TXSTORM SPOTTER MEASURED 75 MPH WIND GUST IN GIDDINGS. ALSO REPORTED QUARTER SIZED HAIL. TIME ESTIMATED FROM RADAR.
May 23, 6:00 PM CDTHAIL 1.251 N Giddings, TXQUARTER UP TO THE SIZE OF HALF DOLLARS IN GIDDINGS. TIME ESTIMATED FROM RADAR.
May 23, 6:01 PM CDTTSTM WND DMG1 S Giddings, TXREPORTS OF LARGE OAK TREES SNAPPED ON THE SOUTH SIDE OF GIDDINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS54 KEWX 232219
SVREWX
TXC021-287-453-491-232300-
/O.NEW.KEWX.SV.W.0126.170523T2219Z-170523T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
519 PM CDT TUE MAY 23 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Williamson County in south central Texas...
  Northeastern Travis County in south central Texas...
  Northeastern Bastrop County in south central Texas...
  Central Lee County in south central Texas...

* Until 600 PM CDT

* At 519 PM CDT, a severe thunderstorm was located near Pflugerville,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Austin, Round Rock, Pflugerville, Elgin, Giddings, Lexington,
  Windemere, Manor, Fedor, Paige, Coupland, Camp Swift, Circle D-Kc
  Estates, Knobb Springs, Northrup, Cedar Hills, Loebau, Hills,
  Lincoln and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3006 9697 3005 9698 3037 9767 3054 9761
      3038 9684
TIME...MOT...LOC 2219Z 288DEG 51KT 3043 9756 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
3 follow-up statements
838 
WWUS54 KEWX 232231
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
531 PM CDT TUE MAY 23 2017

TXC021-287-453-491-232300-
/O.CON.KEWX.SV.W.0126.000000T0000Z-170523T2300Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
531 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND CENTRAL LEE COUNTIES...

At 531 PM CDT, a severe thunderstorm was located over Elgin, moving
east at 55 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Elgin, Giddings, Lexington, Fedor, Paige, Coupland, Camp Swift,
Circle D-Kc Estates, Knobb Springs, Serbin, Northrup, Blue, Old Dime
Box, McDade, Cedar Hills, Loebau, Hills, Leo, Lincoln and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3006 9697 3005 9698 3030 9751 3049 9745
      3038 9684
TIME...MOT...LOC 2231Z 288DEG 48KT 3037 9738 

HAIL...1.75IN
WIND...60MPH
 
$$

MO
966 
WWUS54 KEWX 232241
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
541 PM CDT TUE MAY 23 2017

TXC453-491-232250-
/O.CAN.KEWX.SV.W.0126.000000T0000Z-170523T2300Z/
Williamson TX-Travis TX-
541 PM CDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east of 
Travis and Williamson Counties. Therefore, the warning has been 
cancelled for those areas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3006 9697 3005 9698 3024 9738 3041 9733
      3044 9722 3038 9684
TIME...MOT...LOC 2240Z 288DEG 51KT 3033 9723 

$$

TXC021-287-232300-
/O.CON.KEWX.SV.W.0126.000000T0000Z-170523T2300Z/
Bastrop TX-Lee TX-
541 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN BASTROP AND CENTRAL LEE COUNTIES...

At 540 PM CDT, a severe thunderstorm was located 8 miles east of
Elgin, moving east at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Giddings, Lexington, Fedor, Paige, Camp Swift, Circle D-Kc Estates,
Knobb Springs, Serbin, Northrup, Blue, Old Dime Box, McDade, Cedar
Hills, Loebau, Hills, Leo, Lincoln, Butler and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3006 9697 3005 9698 3024 9738 3041 9733
      3044 9722 3038 9684
TIME...MOT...LOC 2240Z 288DEG 51KT 3033 9723 

HAIL...1.75IN
WIND...60MPH
 
$$

MO
632 
WWUS54 KEWX 232249 RRA
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
549 PM CDT TUE MAY 23 2017

TXC021-287-232300-
/O.CON.KEWX.SV.W.0126.000000T0000Z-170523T2300Z/
Bastrop TX-Lee TX-
549 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN BASTROP AND CENTRAL LEE COUNTIES...

At 549 PM CDT, a severe thunderstorm was located near Paige, or 11
miles southwest of Lexington, moving southeast at 60 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Giddings, Fedor, Paige, Circle D-Kc Estates, Camp Swift, Knobb
Springs, Serbin, Northrup, Blue, Old Dime Box, McDade, Loebau, Hills,
Leo, Lincoln and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3006 9697 3005 9698 3020 9727 3035 9723
      3040 9716 3038 9684
TIME...MOT...LOC 2249Z 293DEG 52KT 3027 9710 

HAIL...1.75IN
WIND...70MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:15 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 23, 2:15 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
215 PM CDT Tue May 23 2017

.SHORT TERM (Tonight through Wednesday Night)...
The cold front is currently beginning to enter our CWA and is best
evident by pressure rises behind the frontal boundary. Winds ahead of
the front are already out of a northerly direction as a boundary
associated with a dying complex of storms this morning came through
the area. This will decrease our surface convergence when the actual
front makes it to the region. This should overall limit the coverage
of showers and storms for the northern Hill Country for surface based
activity. Storms will be more likely to fire across the southern
half of the region where surface winds are lighter and convergence
will be maximized. However, elevated showers and thunderstorms can be
seen on area radars to our north and this activity is developing
under the influence of strong lift as evident on water vapor
imagery. This is evidence that we will have plenty of upper support
for sustained convection later today. As the strong lift arrives, we
could also see some elevated convection behind the front as well as
any boundary layer convection that develops along the frontal
boundary. CAPE values this afternoon will be in the 2000-3000 J/kg
range with the higher values maximized across the eastern CWA. 0-6 km
shear values near 50 knots will definitely support supercellular
structures with any of the stronger activity. Large hail will
initially be the main threat from any severe thunderstorms, but there
could be some high wind reports as well especially later in the
afternoon and evening. Thunderstorm chances will end from north to
south in the late afternoon and evening.

Cooler air is expected to filter into the region behind the front as
is already evident by the near 60 degree temperatures in the Abilene
region north of the front. Lows tonight should bottom out in the 50s
for much of the area with some upper 40s even possible across low-
lying areas in the Hill Country. The only record that could be broken
tonight is Austin Bergstrom airport where the current forecast is 2
degrees under its record low. For tomorrow, clear skies will be in
place across the region with light winds. Should be nice overall,
with highs in the lower to middle 80s over much of the area.

&&

.LONG TERM (Thursday through Tuesday)...
The beginning of the long-term forecast will be dry with with
increasing temperatures. Highs on Thursday will quickly be back into
the lower 90s with even some upper 90s across the southwestern CWA.
Temperatures will even be a couple of degrees warmer on Friday as an
upper ridge builds to our south. Lows Friday morning will also be
warm, in the lower to middle 70s.

The upper air pattern will begin to shift on Saturday as a longwave
trough begins to move through the central CONUS. Should see the first
effects of this on Saturday night with some possible warm air
advection activity ahead of an approaching cold frontal boundary.
This frontal boundary will approach the CWA on Sunday and this will
bring an increase to the precip chances to the area. It looks like a
decent chance of showers and storms will remain in the area behind
the front on Memorial Day and into Tuesday as southwest flow remains
in place across the region. Will forecast 30-40 PoPs in this period
for now, but these may have to be increased over the next several
days. Instability amounts on Sunday could support some strong storms,
but this could change as we near the weekend, and will continue to
monitor the chances of stronger convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  85  64  91  74 /  30   0   0  -   -
Austin Bergstrom Intl Airport  55  84  61  91  74 /  30   0   0  -   -
New Braunfels Muni Airport     54  85  61  91  74 /  40   0   0  -   -
Burnet Muni Airport            52  83  61  90  72 /  10   0   0  -   -
Del Rio Intl Airport           57  86  64  94  74 /  10   0   0  -   -
Georgetown Muni Airport        54  83  62  91  74 /  30   0   0  -   -
Hondo Muni Airport             52  86  61  93  74 /  20   0   0  -   -
San Marcos Muni Airport        54  85  61  92  74 /  40   0   0  -   -
La Grange - Fayette Regional   55  84  62  90  74 /  50   0   0  -   -
San Antonio Intl Airport       55  86  64  92  74 /  30   0   0  -   -
Stinson Muni Airport           57  86  62  92  75 /  40   0   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...17
Synoptic/Grids...Hampshire
Public Service/Data Collection...YB
Hazardous weather outlook, May 23, 5:25 AM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Tue May 23 2017

TXZ171>173-183>194-202>209-217>225-228-241030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Tue May 23 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A final round of scattered showers and thunderstorms is expected
mainly this afternoon across most of South Central Texas except
for the Edwards Plateau. A few of these storms could be strong to
severe, with large hail and damaging straight-line winds the main
threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, May 23, 4:12 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
412 PM CDT TUE MAY 23 2017

TXZ171-172-232145-
Llano TX-Burnet TX-
412 PM CDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LLANO AND WEST
CENTRAL BURNET COUNTIES UNTIL 445 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lone Grove, or 7 miles northeast of Llano, moving east at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Kingsland, Burnet, Llano, Bertram, Buchanan Dam, Inks Lake State
Park, Lone Grove, Stolz, Bluffton, Oatmeal, Tow and Shady Grove.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3071 9866 3089 9864 3089 9804 3062 9807
TIME...MOT...LOC 2112Z 275DEG 41KT 3080 9857

RUNYEN
Special weather statement, May 23, 4:16 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 PM CDT TUE MAY 23 2017

TXZ203-218-232145-
Uvalde TX-Zavala TX-
416 PM CDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UVALDE AND NORTHWESTERN
ZAVALA COUNTIES UNTIL 445 PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm near
Uvalde Estates, or near Uvalde, moving southeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Uvalde, La Pryor, Uvalde Estates, Dabney, Blewett, Washer and Knippa.

LAT...LON 2918 10010 2935 9996 2922 9956 2892 9979
      2904 10010
TIME...MOT...LOC 2116Z 298DEG 21KT 2920 9987

RUNYEN
Special weather statement, May 23, 4:28 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
428 PM CDT TUE MAY 23 2017

TXZ205-232200-
Bexar TX-
428 PM CDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BEXAR COUNTY UNTIL 500
PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm just
west of Lackland AFB, or 10 miles southwest of San Antonio, moving
east at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
San Antonio, Stinson Municipal Airport, St. Hedwig, Elmendorf,
Lackland AFB, Calaveras Lake, Sea World, Brooks City Base, Von Ormy,
Mitchell Lake, Martinez, Macdona, Parita, Losoya, Southton, Sayers,
Mangus Corner, Adkins, Buena Vista and Braunig Lake.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2933 9879 2949 9878 2942 9815 2926 9828
      2919 9834
TIME...MOT...LOC 2128Z 283DEG 41KT 2939 9866

RUNYEN
Local storm report, May 23, 4:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     4 SSW UVALDE            29.16N 99.82W
05/23/2017                   UVALDE             TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS POWER LINES DOWN ACROSS HIGHWAY
            83 SOUTH OF UVALDE. TIME ESTIMATED FROM RADAR.

&&

BMW
Special weather statement, May 23, 5:03 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
503 PM CDT TUE MAY 23 2017

TXZ173-192-193-232245-
Williamson TX-Bastrop TX-Travis TX-
503 PM CDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILLIAMSON...
NORTHEASTERN TRAVIS AND NORTH CENTRAL BASTROP COUNTIES UNTIL 545 PM
CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cedar Park, moving east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Elgin,
Anderson Mill, Windemere, Leander, Hutto, Manor, Coupland, Hudson
Bend, Jonestown, Rices Crossing, Brushy Creek, Beyarsville, Wells
Branch, Cedar Hills and Jollyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3049 9723 3043 9726 3040 9733 3037 9728
      3020 9735 3042 9792 3065 9793
TIME...MOT...LOC 2202Z 291DEG 44KT 3051 9783

MO
Local storm report, May 23, 5:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             2 WNW ELMENDORF         29.27N 98.36W
05/23/2017  E0.88 INCH       BEXAR              TX   PUBLIC

            HAIL UP TO THE SIZE OF NICKELS REPORTED ON NEAR VICTOR
            BRAUNIG LAKE.

&&

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:12 PM CDTSpecial Weather StatementEWXBurnet33 min
May 23, 4:16 PM CDTSpecial Weather StatementEWXUvalde29 min
May 23, 4:28 PM CDTSpecial Weather StatementEWXBexar32 min
May 23, 4:31 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala44 min
May 23, 4:46 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson44 min
May 23, 5:03 PM CDTSpecial Weather StatementEWXTravis42 min
May 23, 5:13 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala47 min
May 23, 5:23 PM CDTSpecial Weather StatementEWXMedina52 min
May 23, 5:25 PM CDTSpecial Weather StatementEWXTravis50 min
May 23, 5:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar33 min
May 23, 5:32 PM CDTSpecial Weather StatementEWXWilson28 min
May 23, 5:52 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee53 min
May 23, 5:54 PM CDTSevere Thunderstorm WarningEWXFrio36 min
May 23, 5:56 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Travis49 min
May 23, 5:57 PM CDTSpecial Weather StatementEWXHays48 min
May 23, 5:58 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson35 min
May 23, 6:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 23, 6:35 PM CDTSpecial Weather StatementEWXAtascosa40 min
May 23, 6:42 PM CDTSevere Thunderstorm WarningEWXAtascosa17 min
May 23, 6:56 PM CDTSpecial Weather StatementEWXFayette49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.